# SDR SWAA2023090188253

- Difficulty date: August 10, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,548 hours, 42,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED EXTERNAL SKIN OB AFT FLAP UPPER SURFACE IB CORNER AT RT WING 2023-508263<[01] TOOL USED: CALIPER P/N:500-197-30 S/N:B20189416 DUE DATE: 19-DEC-23.;[02] TOOL USED: CALIPER P/N:500-464 S/N:B17030933 DUE DATE:17-OCT-23.;[03] TOOL USED BOND TESTING UNIT PN: BONDMASTER 600M; SN: 220052310; DUE DATE: 31 OCT 23.;[04] TOOL USED HOTBONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 22-JAN-24.;[05] TOOL USED: HOTBONDER P/N: HCS9200B-AV S/N:18185781 DUE DATE: 24-JAN-24; POSITECTOR P/N: NS2 S/N: 138341 DUE DATE: 25-JUL-24.;[06] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189527 DUE DATE: 26-DEC-23.;[07] TOOL USED: P/N: BONDMASTER 600D; S/N: 220052310; DUE DATE: 31-OCT-23;[08] TOOL USED SCALE P/N: 91847 S/N: AE-409313 DUE DATE: 13-JUN-24.;[09] REPAIRED RT WING O/B AFT FLAP IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW;[10] REPAIRED RT WING O/B AFT FLAP IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW;[11] REPAIRED RT WING O/B AFT FLAP IAW B737-700 SRM 57-53-01-2R-16 REPAIR 16. SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED TASK. RII
